# SDR CALA2023021600470

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737-7
- Aircraft serial: 28939
- Aircraft time: 74,682 hours, 25,580 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Harness
- Part number: CN1159101
- Part serial: 0063
- Condition: Inoperative
- Location: Nr 2 Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO 2 TANK INDICATES FUEL IMBALANCE APROX 900 LBS W/.61 IN CNTR FUEL IN NO2 FLUX +/-. REMOVED AND REPLACED #2 TANK FQIS HARNESS IAW AMM 28-41-44, COMPLIED WITH ALL CDCCL STEPS. RE-SECURED SAFETY WIRE AT SPAR PLUG. OPS CK GOOD LAW AMM 28-41-00-730-801. ALL WORK PERFORMED BY TANK TIGERS CRS# NS8R594J. ON WO# 12349R195, UAL WO#3068369.  IDT INSPECTION PERFORMED BY TANK TIGERS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1921684 SN OFF 0083 IPC REFERENCE # 28-41-51-02.
